# SDR JBXA980044

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS LANDING AT MCO WHEN THE CREW RECEIVED APU FIRE WARNING.  DISPATCHED THE BOTTLE.  UPON LANDING, MAINTENANCE INSPECTED THE AIRCRAFT, NO SIGNS OF FIRE.  APU WAS PLACED ON DMI.  (X)
